Ceftriaxone-Induced Hemolysis in a Child With Lyme Arthritis: A Case for Antimicrobial Stewardship

We report here the case of a young girl treated with intravenous ceftriaxone who subsequently developed drug-induced autoimmune hemolytic anemia and renal failure. Her severe sequelae highlight the importance of antimicrobial stewardship. We review here the goals of antimicrobial stewardship and several strategies for achieving them. In addition, we briefly discuss the rare adverse drug event experienced by our patient. (Source: PEDIATRICS)

We report here the case of a young girl treated with intravenous ceftriaxone who subsequently developed drug-induced autoimmune hemolytic anemia and renal failure. Her severe sequelae highlight the importance of antimicrobial stewardship. We review here the goals of antimicrobial stewardship and several strategies for achieving them. In addition, we briefly discuss

the rare adverse drug event experienced by our patient. (Source: PEDIATRICS)

Source:

(Visited 7 times, 1 visits today)
Subscribe to Jenna's Lyme Blog
Yes, I want to subscribe. I understand I will only receive one email each month when there are new posts.
This entry was posted in Lyme Disease News. Bookmark the permalink.

Leave a Reply

Your email address will not be published. Required fields are marked *